# SDR DL72S954062

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT BULLNOSE EXIT LIGHT ABOVE AFT FLIGHT ATTENDANT SEAT INOP.  REPLACED AFT BULLNOSE EXIT LIGHT BATTERY CHARGER, CKS NORMAL.
